# SDR RAIA201609080001

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 39,747 hours, 36,775 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 10 FT, RECEIVED A BLEED 1 LEAK IN FLT AND WOULD NOT GO AWAY.  REPLACED THE O-RINGS AT COUPLINGS 5, 9, 13, 15, 21 IAW AMM 36-11-10.  TOURQED CLAMPS AT PRE-COOLER IAW AMM 36-11-04.  LEAK CHECKED GOOD IAW AMM 36-00-00.
